Skip to main content
Log in

A note on the convergence of an algorithm for nonconvex programming problems

  • Short Communication
  • Published:
Mathematical Programming Submit manuscript

Abstract

A strong convergence theorem is proven to hold for the general algorithm of the branch and bound type for solving nonconvex programming problems given in [1].

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Reference

  1. R. Horst, “An algorithm for nonconvex programming problems”,Mathematical Programming 10 (1976) 312–321.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Horst, R. A note on the convergence of an algorithm for nonconvex programming problems. Mathematical Programming 19, 237–238 (1980). https://doi.org/10.1007/BF01581645

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01581645

Key words

Navigation